# SDR SWAA2021101830177

- Difficulty date: October 13, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 23,472 hours, 10,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASH LIGHT NO FLASHING UNDER FLIGHT ATTNT SEAT / REMOVED AND REPLACED AFT FLASHLIGHT IAW AMM 25-64-00
